# SDR EISA95528

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS ON RUDDER AT APPROXIMATELY FILL STATION 87, WL 280, 15 INCHES AND 19 INCHES FORWARD OF TRAILING EDGE. REPLACED RUDDER TAB PER MM 27-31-0.  (M)
